# SDR CALA9801700

- Difficulty date: September 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93738
- Make and model: Boeing 727224
- Aircraft serial: 20666
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Pad
- Condition: Corroded
- Location: Nr 3 Flap Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND BOTTOM SURFACE OF SPOILER BEAM PAD CORRODED WHERE NR 3 FLAP TRACK MOUNTS.  THE FLAP TRACK MOUNT PAD WAS REMOVED AND REPLACED IAW SRM 51-10-2, PAGE 1 AND 51-30-2, PAGE 14.
